# SDR YENA2024041600595

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 56 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION: SHEAR CLIP FR86 STR27-28R AFT CARGO; REF TOMX W/O N249JB/2525/E190/BRIDGE NR00107: DEEMED OUT OF LIMITS IAW SRM 51-10-03, 51-12-01, AND 51-75-16. R & R SHEAR CLIP @ FR86 STR27-28R IAW SRM 51-41-01- AND 51-41-02. (CONSIDERED A MAJOR REPAIR)
